# SDR DL76S011153

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Aircraft time: 36,576 hours, 17,193 cycles
- Engine: Ge CF680A2
- Engine time: 42,061 hours, 19,966 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580322
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 42,061 hours, 19,966 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, E
- Precautionary procedure: E, A

## Discrepancy

RT ENG EGT EXCEEDED 979 DURING T/O.  N2 VIBS 5.0 AND RT HP BLEED LIGHT ON.  AIRCRAFT RETURNED TO ATL AND ON APPROACH  INTO ATL RT ENG WAS SHUTDOWN BY CREW DUE EGT CONTINUING TO RISE.  REMOVED AND REPLACED NR 2 ENG.
